Anxiety is a funny critter! It can find avenues to rear its head, that are apparent to us, and other times we can be completely unaware of any stressful factors, when it decides to strike. Many individual have extreme phobias regarding starting a new medication, or increasing a current one.
Your doctor was wise to start you off on 25 mg of Zoloft. To help keep the side effects down, he started you off at a sub-therapeutic dose. Each time you increase the dose of an anti-depressant, there is an increase in serotonin. This can cause side effects to return, but they are usually a little more short lived. Your morning symptoms of feeling nervous/shaky, and having hot/cold episodes, are classic side effects of your increasing the Zoloft. These should subside in the next week or two, but may again appear next time you increase the Sertreline (Zoloft).
Anti-depressants take time to work. Once a therapeutic dose is reached (50 mg for Zoloft), one will usually see degrees of improvement between 3 and 12 weeks of therapy.
Do be patient, Bubbles, and give yourself major credit for each positive thing that you do, including increasing your Zoloft.
The very best to you, Bubbles!... Chuck